# SDR UALA2013031901688

- Difficulty date: March 19, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,001 hours, 24,720 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 127
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR FOR 2-3 MINUTES AFTER TAKEOFF,  WENT AWAY BY ITSELF, DE ICE WAS NOT AN ISSUE. ACCOMPLISHED AC SYSTEM CHECK.  REF MM 21-00-01-301 PROCEDURE 1. BEGAN FIM UP TO PROCEDURE 13A. INSPECTED LEFT RECIRCULATION FAN IN FORWARD CARGO FOR BURNED WIRES AND ODOR.  NO PROBLEM FOUND. LEFT FAN WORKS NORMAL.  REPLACED NR 1 FWD COOLING SUPPLY FAN.
